# SDR GTIA040050

- Difficulty date: February 6, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Disconnected
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RSW - FOUND R1 DOOR LANYARD OFF.  RECONNECTED R1 DOOR SLIDE LANYARD.  NO DEFECTS NOTED.  (M)
